Sets of uniqueness for the Gevrey classes

S. V. Hruščev LOMI AN SSSR, Fontanka 25, Leningrad, USSR

TBD mathscidoc:1701.332466

Arkiv for Matematik, 15, (1), 253-304, 1976.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:01 uploaded by arkivadmin ] [ 197 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{s.1976sets,
  title={Sets of uniqueness for the Gevrey classes},
  author={S. V. Hruščev},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203501664975275},
  booktitle={Arkiv for Matematik},
  volume={15},
  number={1},
  pages={253-304},
  year={1976},
}
S. V. Hruščev. Sets of uniqueness for the Gevrey classes. 1976. Vol. 15. In Arkiv for Matematik. pp.253-304. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203501664975275.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved